# SDR CA001027002

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 8,538 hours
- Engine: Ge CF7002D2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Fod
- Location: 1st Stage
- Component: Engine, Ge, CF7002D2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, C
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FOUR MILES OUT, INTO REGINA, SASK, THE CREW NOTICED A SUDDEN POWER SURGE ON THE RIGHT HAND ENGINE. THE RIGHT ENGINE WAS SURGING FROM 83% TO 65% CONTINUOUSLY WITH A TEMPERATURE FLUCTUATION. THE CREW REDUCED POWER AND CONTINUED THE APPROACH, LANDDING WITHOUT INCIDENT. UPON INSPECTION AFTER SHUTDOWN, OBVIOUS FOD DAMAGE WAS VISIBLE TO THE FIRST STAGE COMPRESSOR BLADES. THE ENGINE WAS REMOVED AND WE ARE AWAITING A TEARDOWN REPORT FROM HALE AIRCRAFT. 2000-10-1-31TC: FOLLOW-UP EXPECTED FROM ORIGINATOR.
